{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,10,15]],"date-time":"2026-10-15T21:19:15Z","timestamp":1792099155101,"version":"4.4.0"},"reference-count":10,"publisher":"Elsevier BV","issue":"7","license":[{"start":{"date-parts":[[2009,9,1]],"date-time":"2009-09-01T00:00:00Z","timestamp":1251763200000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/tdm\/userlicense\/1.0\/"},{"start":{"date-parts":[[2009,9,1]],"date-time":"2009-09-01T00:00:00Z","timestamp":1251763200000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/legal\/tdmrep-license"}],"content-domain":{"domain":["clinicalkey.com","clinicalkey.com.au","clinicalkey.es","clinicalkey.fr","clinicalkey.jp","elsevier.com","sciencedirect.com"],"crossmark-restriction":true},"short-container-title":["The American Journal of Emergency Medicine"],"published-print":{"date-parts":[[2009,9]]},"DOI":"10.1016\/j.ajem.2008.11.013","type":"journal-article","created":{"date-parts":[[2009,8,14]],"date-time":"2009-08-14T05:45:00Z","timestamp":1250228700000},"page":"903.e5-903.e7","update-policy":"https:\/\/doi.org\/10.1016\/elsevier_cm_policy","source":"Crossref","is-referenced-by-count":19,"title":["Multiply organ dysfunction syndrome due to tramadol intoxication alone"],"prefix":"10.1016","volume":"27","author":[{"given":"Sheng-Qi","family":"Wang","sequence":"first","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Chun-Sheng","family":"Li","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Yu-Guo","family":"Song","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]}],"member":"78","reference":[{"key":"10.1016\/j.ajem.2008.11.013_bib1","doi-asserted-by":"crossref","first-page":"79","DOI":"10.1016\/j.forsciint.2007.07.010","article-title":"Fatal intoxication due to tramadol alone: case report and review of the literature","volume":"175","author":"De Decker","year":"2008","journal-title":"Forensic Sci Int"},{"key":"10.1016\/j.ajem.2008.11.013_bib2","doi-asserted-by":"crossref","first-page":"197","DOI":"10.1016\/S0379-0738(00)00374-1","article-title":"Fatality due to ingestion of tramadol alone","volume":"116","author":"Musshoff","year":"2001","journal-title":"Forensic Sci Int"},{"key":"10.1016\/j.ajem.2008.11.013_bib3","doi-asserted-by":"crossref","first-page":"57","DOI":"10.1016\/S0379-0738(03)00100-2","article-title":"Fatal overdoses of tramadol: is benzodiazepine a risk factor of lethality?","volume":"134","author":"Clarot","year":"2003","journal-title":"Forensic Sci Int"},{"key":"10.1016\/j.ajem.2008.11.013_bib4","first-page":"59","article-title":"An uncommon presentation of a common drug overdose-the dangers of underestimating tramadol","volume":"1","author":"Dhivya","year":"2007","journal-title":"J Med Sci Res"},{"key":"10.1016\/j.ajem.2008.11.013_bib5","doi-asserted-by":"crossref","first-page":"474","DOI":"10.1177\/014107689909200915","article-title":"Serotonin syndrome with fluoxetine plus tramadol","volume":"92","author":"Kesavan","year":"1999","journal-title":"J R Soc Med"},{"key":"10.1016\/j.ajem.2008.11.013_bib6","doi-asserted-by":"crossref","first-page":"961","DOI":"10.1080\/15563650701438847","article-title":"Refractory shock and asystole related to tramadol overdose","volume":"45","author":"C\u00e9dric","year":"2007","journal-title":"Clin Toxicol"},{"key":"10.1016\/j.ajem.2008.11.013_bib7","doi-asserted-by":"crossref","first-page":"185","DOI":"10.1016\/S0379-0738(99)00118-8","article-title":"Fatal overdose of tramadol and alprazolam","volume":"105","author":"Michaud","year":"1999","journal-title":"Forensic Sci Int"},{"key":"10.1016\/j.ajem.2008.11.013_bib8","doi-asserted-by":"crossref","first-page":"107","DOI":"10.1016\/j.forsciint.2007.02.007","article-title":"Fatal unintentional intoxications with tramadol during 1995-2005","volume":"173","author":"Tj\u00e4derborn","year":"2007","journal-title":"Forensic Sci Int"},{"key":"10.1016\/j.ajem.2008.11.013_bib9","doi-asserted-by":"crossref","first-page":"575","DOI":"10.1177\/0310057X0403200417","article-title":"Tramadol overdose and serotonin syndrome manifesting as acute right heart dysfunction","volume":"32","author":"Garrett","year":"2004","journal-title":"Anaesth Intensive Care"},{"key":"10.1016\/j.ajem.2008.11.013_bib10","doi-asserted-by":"crossref","first-page":"928","DOI":"10.1111\/j.1365-2044.2005.04345.x","article-title":"Tramadol and severe serotonin syndrome","volume":"60","author":"Kitson","year":"2005","journal-title":"Anaesthesia"}],"container-title":["The American Journal of Emergency Medicine"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S0735675708008012?httpAccept=text\/xml","content-type":"text\/xml","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S0735675708008012?httpAccept=text\/plain","content-type":"text\/plain","content-version":"vor","intended-application":"text-mining"}],"deposited":{"date-parts":[[2025,10,9]],"date-time":"2025-10-09T15:12:20Z","timestamp":1760022740000},"score":1,"resource":{"primary":{"URL":"https:\/\/linkinghub.elsevier.com\/retrieve\/pii\/S0735675708008012"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2009,9]]},"references-count":10,"journal-issue":{"issue":"7","published-print":{"date-parts":[[2009,9]]}},"alternative-id":["S0735675708008012"],"URL":"https:\/\/doi.org\/10.1016\/j.ajem.2008.11.013","relation":{},"ISSN":["0735-6757"],"issn-type":[{"value":"0735-6757","type":"print"}],"subject":[],"published":{"date-parts":[[2009,9]]},"assertion":[{"value":"Elsevier","name":"publisher","label":"This article is maintained by"},{"value":"Multiply organ dysfunction syndrome due to tramadol intoxication alone","name":"articletitle","label":"Article Title"},{"value":"The American Journal of Emergency Medicine","name":"journaltitle","label":"Journal Title"},{"value":"https:\/\/doi.org\/10.1016\/j.ajem.2008.11.013","name":"articlelink","label":"CrossRef DOI link to publisher maintained version"},{"value":"article","name":"content_type","label":"Content Type"},{"value":"Copyright \u00a9 2009 Elsevier Inc. All rights reserved.","name":"copyright","label":"Copyright"}]}}